# SDR N6WA2022062001

- Difficulty date: June 15, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N506GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10041
- Aircraft time: 42,440 hours, 32,727 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Proximity Sensor
- Part number: PX11
- Condition: Unsafetied
- Location: Zone 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE -FLIGHT RETURN. INSPECTED AND FOUND BROKEN SAFEYWIRE ON PROX SENSOR PX 11. READJUSTED SENSOR IAW CRJ AMM 32-61-05. OPS CHECK GOOD.
